# SDR AALA20100703TUL01

- Difficulty date: July 3, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N659AA
- Make and model: Boeing 757223
- Aircraft serial: 24617
- Aircraft time: 59,029 hours, 20,426 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: VAL5768
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDED MSY ACCT RT PACK ON MEL, LT PACK WOULD NOT HOLD PRESSURIZATION.  REPLACED LT ACM.  REPLACE RT FLOW CONTROL VALVE.
